OK, RoseyRose, just remember when using kratom, stay on the smallest dose possible. As you progress, you should still try to reduce your dose. Just keep yourself as well as you need to be. If that makes any sense.
Kratom, does take a lot longer,for addiction, and are far more forgiving than traditional opiates. BUT 3 months of continuous use, most certainly will cause some dependency. But in my opinion, your getting off cheap. Meaning kicking a 3 month habit while tapering off kratom, is so much better than loperamides 3 month long stay in hell.
But with that said, Kicking kratom is no fun either. But if I had to pick a substance to get addicted to It would be Kratom, over loperamide any day. The problem with Loperamide, is the duration of withdrawals are so long, you do not feel daily healing. Its like swimming for a shore you can not see.
Also the Buzzing dose suck. It dose go away. I no longer have that feeling. But I did. It is awful. It will go away, the longer you get away from loperamide.
I have really only used Bali. I have never tried any of the other kinds. I guess when I find something that works I stick with it. Sorry I wish I could be more help there. There is a big kratom addiction thread. You might ask some of them folks.
Anyway, thanks for your kind words. They came in handy tonight. You always have such encouraging posts. I thank you for that. Much love. Roaddog....
Loperamide getting the better of me, need help and support. - Part 164
- heroin addiction
- heroin withdrawal
- heroin withdrawal symptoms
- kratom for opiate withdrawal
- kratom for withdrawal
- loperamide addiction
- loperamide for opiate withdrawal
- loperamide high
- opiate recovery journal
- quitting opiates
- withdrawal duration
- withdrawal journal
- withdrawal symptoms